# SDR ABXA20180211012

- Difficulty date: February 11, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 67,943 hours, 49,096 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 140T022212
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FRONT SPAR LOWER SPLICE PLATE WS 620 TO 630. THE SPLICE PLATE WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
